Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Had heavy period with clotting. Now having spotting. Is it due to hormone problem?

I just turned 45 and have experienced a very heavy period several days ago, and had quite a bit of clotting. Now I have spotting. Only take vitamins and have recently started taking baby asprin. Is this a coincidence or just hormones going crazy? I don t smoke , drink minimally and eat well. Thanks, Sharon (Australia)
Asked On : Wed, 11 Jul 2012
Answers:  2 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
hi welcome to hcm.see it may happen ur nearer to menopause so your periods may become heavy .do u feel any other kind of symptoms associated with it? you should do once sonography of abdomen so rule out fibroid or any other irregularities.if find anything in usg so concern gynec for further management.associated with it taking hematinics to control the blood lose.
Answered: Tue, 17 Jul 2012
  User's Response

welcome to HCM,

Researches show that hormonal problems are directly related with mental and emotional factors.

Mostly when there are some disturbances at level of mental or emotional level like shock, grief, stress, tension, anxiety, disappointment etc. will affect to physical level at various way and mostly affect to metabolism, hormones and/or neurological level.

Homeopathic medicine is selected with consideration of physical complain with emotional and mental factor.

Hence, it is most curative in these types of chronic diseases.
Answered: Mon, 16 Jul 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor